Alert archive / Virginia / Special Weather Statements in 2011
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Jul 22, 2011, 4:11 PM EDT for Buchanan County, Virginia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2011, 4:11 PM EDT (20:11 UTC)
- Expired
- Jul 22, 2011, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, WV
County Buchanan County, VA
The radar
The Jackson,KY radar (KJKL), 129 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2953 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904
WWUS81 KRLX 222011
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
411 PM EDT FRI JUL 22 2011
VAZ004-222045-
BUCHANAN VA-
411 PM EDT FRI JUL 22 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BUCHANAN COUNTY...
AT 409 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF GRUNDY...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR OAKWOOD AROUND 420 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3704 8205 3720 8217 3735 8191 3719 8179
3717 8186 3714 8188 3713 8192 3712 8200
3706 8201
$$
09What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 22, 3:20 PM EDT, 51 minutes earlier.
Area forecast discussion, Jul 22, 3:20 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
320 PM EDT FRI JUL 22 2011
.SYNOPSIS...
HIGH PRESSURE ALOFT WILL REMAIN OVERHEAD THROUGH TONIGHT. THE HIGH
WILL THEN BUILD SOUTHWEST INTO NEXT WEEK...ALLOWING A WEAK FRONT TO
BRING COOLER AND DRIER AIR TO THE REGION ON MONDAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
CONVECTION IS FORMING ON MOST OF OUR FLANKS...AND THINKING THE
MAJORITY OF SHOWERS AND STORMS WILL FORM IN SOUTHEAST
OHIO...SOUTHERN COAL FIELDS...AND WV MOUNTAINS. THIS IS DUE TO A
COMBINATION OF A VORT MAX JUST TO OUR WEST AND 700MB DEFORMATION
FORMING OVER THE WV MOUNTAINS. FLOW IS WEEK ACROSS THE REGION SO
THESE STORMS WILL BE SLOW MOVING. ACCORDINGLY...THE FOCUS WILL BE
ON RAINFALL DUE TO THE VERY JUICY ATMOSPHERE WE ARE IN. LIGHTNING
AND LOCALIZED GUSTY WINDS WILL ALSO BE A CONCERN THIS AFTERNOON AND
INTO THIS EVENING.
FOR TONIGHT...SHOWERS AND STORMS WILL CONTINUE MAINLY OVER THE WV
MOUNTAINS. EXPECTING MORE FOG DEVELOPMENT TONIGHT...LEADING INTO
CONTINUED HAZY CONDITIONS TOMORROW. CLOUDS WILL BE INCREASING
TOMORROW AS A WEAK FRONT TO OUR NORTH MOVES CLOSER TO OUR AREA.
THINKING THE CLOUD COVER WILL LIMIT OUR MAX TEMPS TOMORROW...TO
RIGHT AROUND 90 FOR MANY AREAS. THEREFORE...THE SOUPY CONDITIONS
WILL PERSIST. HAVE CHANCE POPS IN PLACE ACROSS THE REGION FOR
TOMORROW.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...WE ARE STILL ON
TARGET TO GET INTO NORTHWEST FLOW SATURDAY NIGHT INTO SUNDAY.
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN THIS WEATHER PATTERN.
WITH PRECIP WATER IN EXCESS OF 1.5 TO NEAR 2 INCHES...ANY STORM THAT
MOVES ACROSS THE REGION WILL BE CAPABLE OF HEAVY RAINFALL.
HEAT WILL CONTINUE ALONG WITH THE POSSIBILITY OF SCATTERED
THUNDERSTORMS SUNDAY. SHORTWAVE WILL MOVE ACROSS THE AREA DURING THE
EVENING HOURS. THIS WILL ONCE AGAIN ENHANCE THE CHANCE FOR HEAVY
RAIN. HOWEVER...DO NOT ANTICIPATE A WIDESPREAD RAIN EVENT.
PATTERN FINALLY CHANGES MONDAY AS A COLD FRONT MOVES SOUTHEAST.
COOLER TEMPERATURES AND DRIER AIR WILL FILTER IN BEHIND THE FRONTAL
PASSAGE. THIS WILL GIVE A BRIEF BREAK FROM THE SWELTERING HEAT OF
THE PREVIOUS WEEK.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
HIGH PRESSURE MOVES BACK ACROSS THE AREA DURING THIS PERIOD.
RELATIVELY DRY CONDITIONS WILL BE LIKELY. TEMPERATURES WILL
GRADUALLY INCREASE THROUGHOUT THE WEEK. ABOVE AVERAGE HEAT WILL BE
LIKELY POSSIBLE. HAVE OPTED TO GO WITH HPC FOR THIS FORECAST WITH
ONLY MINOR TWEAKS.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
MOSTLY VFR CONDITIONS FOR THE REST OF THIS AFTERNOON. KEPT
CRW...PKB...CKB...WITH MVFR VSBYS DUE LINGERING HAZE. THESE
CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. DID NOT INCLUDE
TSRA IN ANY TAFS DUE TO COMPLEXITY OF FORECAST. HOWEVER TSTORMS ARE
STARTING TO POP UP...MOSTLY IN SOUTHEAST OH AND SOUTH OF OUR CWA.
PUT CBS IN ALL TAFS TO ACCOUNT FOR THE ISOLATED CONVECTION.
FOR TONIGHT...EXPECTING MORE FOG DEVELOPMENT. HAVE HTS AND PKB IN
MVFR BY 5Z. THE REST OF THE TERMINALS ARE EXPECTED TO DROP TO IFR
VSBYS BY 8Z. HOPEFULLY THE TERMINALS WILL ALL COME UP TO VFR AROUND
12Z TOMORROW AND BE FREE OF THE HAZE.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: FOG TIMING AND DENSITY MAY BE DIFFERENT FROM
FORECAST.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H M
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY H H H H H H H M M M H H
EKN CONSISTENCY H H H H H H H H H M M M
PKB CONSISTENCY H H H H H H H H H H H M
CKB CONSISTENCY H H H H H H H H H M M M
AFTER 18Z SATURDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED ATTM.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
WVZ005>011-014.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ013-015>020-
024>034-039-040.
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ066-
067-075-076-083>087.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
KYZ101>103-105.
VA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VAZ003-004.
&&
SYNOPSIS...JB/JEE
NEAR TERM...JEE
SHORT TERM...JB
LONG TERM...JB
AVIATION...JEEHazardous weather outlook, Jul 22, 12:23 PM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1223 PM EDT FRI JUL 22 2011 VAZ003-004-WVZ013-015>020-024>034-039-040-231630- DICKENSON-BUCHANAN-LINCOLN-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-UPSHUR-BARBOUR- 1223 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WARM TEMPERATURES ALONG WITH HIGH HUMIDITY MAY ONCE AGAIN CREATE HEAT INDICES OVER 100 BOTH SATURDAY AND SUNDAY...NECESSITATING THE NEED FOR HEAT ADVISORIES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ035>038-046-047-231630- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 1223 PM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-231630- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-PUTNAM- 1223 PM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WARM TEMPERATURES ALONG WITH HIGH HUMIDITY MAY ONCE AGAIN CREATE HEAT INDICES OVER 100 BOTH SATURDAY AND SUNDAY...NECESSITATING THE NEED FOR HEAT ADVISORIES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 22, 3:13 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 313 PM EDT FRI JUL 22 2011 OHZ083-084-221945- JACKSON OH-VINTON OH- 313 PM EDT FRI JUL 22 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL VINTON AND NORTHERN JACKSON COUNTIES... AT 309 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF WELLSTON...MOVING NORTHEAST AT 5 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR BYER AROUND 330 PM AND WELLSTON AROUND 350 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3925 8255 3908 8245 3900 8265 3915 8276 09
Special weather statement, Jul 22, 3:29 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 329 PM EDT FRI JUL 22 2011 WVZ038-046-047-222000- POCAHONTAS WV-RANDOLPH WV-WEBSTER WV- 329 PM EDT FRI JUL 22 2011 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WEBSTER... SOUTHWESTERN RANDOLPH AND WEST CENTRAL POCAHONTAS COUNTIES... AT 326 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF WEBSTER SPRINGS...MOVING NORTHEAST AT 5 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR SLATY FORK AROUND 340 PM...BERGOO AROUND 350 PM AND WANETA AROUND 400 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3858 8031 3848 8006 3831 8018 3838 8040 09
Local storm report, Jul 22, 3:41 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
341 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND GST COALTON 39.11N 82.61W
07/22/2011 E40 MPH JACKSON OH PUBLIC
ALSO PEA SIZE HAIL
&&
EVENT NUMBER RLX1100795
JSHSpecial weather statement, Jul 22, 3:52 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
352 PM EDT FRI JUL 22 2011
VAZ003-004-222015-
BUCHANAN VA-DICKENSON VA-
352 PM EDT FRI JUL 22 2011
...A STRONG THUNDERSTORM WILL AFFECT BUCHANAN AND NORTHEASTERN
DICKENSON COUNTIES...
AT 347 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF GRUNDY...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR VANSANT AROUND 415 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3709 8218 3725 8229 3750 8201 3746 8199
3746 8198 3739 8193 3737 8193 3735 8192
3733 8188 3719 8178
09Special weather statement, Jul 22, 4:05 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
405 PM EDT FRI JUL 22 2011
WVZ008-016-017-222030-
JACKSON WV-ROANE WV-WIRT WV-
405 PM EDT FRI JUL 22 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL JACKSON...
NORTHWESTERN ROANE AND WIRT COUNTIES...
AT 404 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF RIPLEY...MOVING NORTHEAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR PEEWEE AROUND 430 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3897 8123 3894 8127 3892 8128 3890 8126
3878 8157 3893 8170 3914 8141 3914 8140
3914 8139
09Special weather statement, Jul 22, 4:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
411 PM EDT FRI JUL 22 2011
VAZ004-222045-
BUCHANAN VA-
411 PM EDT FRI JUL 22 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BUCHANAN COUNTY...
AT 409 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF GRUNDY...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR OAKWOOD AROUND 420 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3704 8205 3720 8217 3735 8191 3719 8179
3717 8186 3714 8188 3713 8192 3712 8200
3706 8201
09The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 12:20 PM EDT | Excessive Heat Warning | RLX | Cabell, Jackson, Mason, Pleasants, Putnam, Tyler and 2 more | 8 hr |
| Jul 22, 3:29 PM EDT | Special Weather Statement | RLX | Webster | 31 min |
| Jul 22, 4:05 PM EDT | Special Weather Statement | RLX | Wirt | 25 min |
| Jul 22, 4:27 PM EDT | Special Weather Statement | RLX | Wirt | 33 min |
| Jul 22, 5:03 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Roane | 57 min |
| Jul 22, 5:11 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer | 64 min |
| Jul 22, 5:19 PM EDT | Special Weather Statement | RLX | Jackson | 26 min |
| Jul 22, 5:22 PM EDT | Special Weather Statement | RLX | Randolph | 23 min |
| Jul 22, 5:33 PM EDT | Special Weather Statement | RLX | Raleigh | 27 min |
| Jul 22, 5:48 PM EDT | Special Weather Statement | RLX | Putnam | 27 min |
| Jul 22, 6:00 PM EDT | Special Weather Statement | RLX | Fayette, Logan, Raleigh | 30 min |
| Jul 22, 6:04 PM EDT | Special Weather Statement | RLX | Putnam | 26 min |
| Jul 22, 6:10 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Wyoming | 55 min |
| Jul 22, 6:15 PM EDT | Special Weather Statement | RLX | Kanawha | 30 min |
| Jul 22, 6:47 PM EDT | Special Weather Statement | RLX | Fayette | 28 min |
| Jul 22, 7:31 PM EDT | Special Weather Statement | RLX | Kanawha | 29 min |
| Jul 22, 3:13 PM EDT | Special Weather Statement | RLX | Jackson | 32 min |
| Jul 22, 6:53 PM EDT | Special Weather Statement | RLX | Perry | 37 min |
| Jul 22, 4:33 PM EDT | Special Weather Statement | RLX | Carter | 27 min |
| Jul 22, 4:52 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Greenup | 53 min |
| Jul 22, 5:31 PM EDT | Special Weather Statement | RLX | Boyd | 29 min |
| Jul 22, 3:52 PM EDT | Special Weather Statement | RLX | Buchanan | 23 min |
Nearby
Special Weather Statements in Virginia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.